# SDR AWXA200500610

- Difficulty date: May 25, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 23,776 hours, 9,597 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: D23613000
- Part serial: 2298
- Condition: Bypassing
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 605 EN ROUTE TO DEN PILOT REPORTED THE NOSE LANDING GEAR WAS SLOW TO RETRACT AT APPROXIMATELY 20 SECONDS ECAM MESSAGE LANDING GEAR NOT UPLOCKED AND LANDING GEAR DOORS NOT CLOSED.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR ACTUATING CYLINDER PER AIRBUS AMM 32-31-22-04.  MAINTENANCE SWUNG THE GEAR PER AWA TASKCARD F4N32301.  SUBMITTED FOR INFORMATIONAL PURPOSES. TEAR DOWN REPORT SHOWS THAT THE UNIT'S OPERATIONAL TEST WAS NORMAL IN SHOP.  NO FAULTS WERE FOUND.  UNIT WAS OVERHAULED AND TESTED IAW MESSIER DOWTY CMM 32-37-12 REV. 2.
